# SDR AALA200800302

- Difficulty date: February 11, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT AT RIGHT SIDE AFT CABIN INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT RIGHT SIDE AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
